MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-L; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL SDN. BHD. HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-L; CANNULA, NASAL, OXYGEN
Model Number IPN046955
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Mdr report key/report number (b)(4).
 
Event or Problem Description
Maude report: it was reported "the patient was on a high flow nansal cannula and upon assessment, the rn noted that the tubing that directly connects the piece under the patient's nose broke off from the nose attachment".No patient harm or injury reported.Patient condition not reported.
 
Additional Manufacturer Narrative
(b)(4).Mdr report key/report number 11391850 complaint verification testing could not be performed as it was reported that the sample is not available for return.In the current manufacturing procedure, 10o% leak testing and visual inspection is conducted after the assembly process; thus, defects would be detected prior to release from the manufacturing facility.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-L
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11794178
Report Number8040412-2021-00141
Device Sequence Number4043289
Product Code CAT
UDI-Device Identifier14026704343963
UDI-Public14026704343963
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN046955
Device Catalogue Number2412-11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1